m+Medelevator.RU
← Поиск публикаций
Biomedica : revista del Instituto Nacional de Salud · 2022

Neuroleptic malignant syndrome associated with acute organophosphate poisoning: Case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Angulo Nancy Y, Castaño Paula A, Gómez Crhistian C, Quintero Santiago

Аннотация

Neuroleptic malignant syndrome is a rare and potentially fatal clinical condition frequently associated with the use of antipsychotics. In the literature, there is only one case report associated with the intake of organophosphates. We present the case of a patient who presented with a clinical picture compatible with neuroleptic malignant syndrome, after the ingestion of an organophosphate (chlorpyrifos). A 57-year-old man who consulted for attempted suicide, acute deterioration of consciousness, torpid neurological evolution, and associated autonomic instability associated with rigidity, persistent hyperthermia, and elevated CPK. Bromocriptine treatment was offered, which resolved the clinical picture. The association with the ingestion of an organophosphate was established, and he was discharged without sequelae. The diagnosis of neuroleptic malignant syndrome is clinical and should be considered in any case of exposure to substances that may lead to dysregulation of dopaminergic neurotransmission in order to initiate timely therapy and impact outcomes.

Предметные рубрики MeSH